PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 13-18
Tytuł artykułu

A scheme for congruence semidistributivity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A diagrammatic statement is developed for the generalized semidistributive law in case of single algebras assuming that their congruences are permutable. Without permutable congruences, a diagrammatic statement is developed for the ∧-semidistributive law.
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40, CZ-77900 Olomouc, Czech Republic
  • Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, H-6720 Szeged, Hungary
Bibliografia
  • [1] I. Chajda, G. Eigenthaler and H. Länger, Congruence Classes in Universal Algebra, Heldermann Verlag, Lemgo 2003.
  • [2] I. Chajda and E.K. Horváth, A triangular scheme for congruence distributivity, Acta Sci. Math. (Szeged) 68 (2002), 29-35.
  • [3] G. Czédli, Weak congruence semidistributivity laws and their conjugates, Acta Math. Univ. Comenian. 68 (1999), 153-170.
  • [4] W. Geyer, Generalizing semidistributivity, Order 10 (1993), 77-92.
  • [5] H.P. Gumm, Geometrical methods in congruence modular algebras, Mem. Amer. Math. Soc. 45 (1983), no. 286, viii+79 pp.
  • [6] K.A. Kearnes and Á. Szendrei, The relationship between two commutators, Internat. J. Algebra Comput. 8 (1998), 497-53.
  • [7] P. Lipparini, Characterization of varieties with a difference term, II: neutral = meet semidistributive, Canadian Math. Bull. 41 (1988), 318-327.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1060
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.